MathSciNet Relay Station
MathSciNet bibliographic data
MR776480 (86m:35088) 35K57 (35Q20 92A09)
McKean, H. P.; Moll, V. A threshold for a caricature of the nerve equation. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 2, 255–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement